# SDR MASA200601320

- Difficulty date: May 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 7,674 hours, 4,789 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7414 MCI - IB FLT SPOILERS AND IB SPOILERONS CAUTION MESSAGE IN FLT.  MX PERFORMED SPOST TEST AND MESSAGE CLEARED.
